# SDR DALA2022091406126

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767
- Aircraft serial: 29711
- Aircraft time: 86,735 hours, 15,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 OVERHEAD EXIT LIGHT LOOSE 3L, CORRECTIVE ACTION: RESECURED OVER HEAD EXIT SIGN (9076806)
